Continuous mappings with a finite Dirichlet integral
Doklady Akademii Nauk, Tome 249 (1979) no. 5, pp. 1049-1052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_5_a5,
author = {V. I. Kruglikov and V. I. Paikov},
title = {Continuous mappings with a finite {Dirichlet} integral},
journal = {Doklady Akademii Nauk},
pages = {1049--1052},
year = {1979},
volume = {249},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_5_a5/}
}
V. I. Kruglikov; V. I. Paikov. Continuous mappings with a finite Dirichlet integral. Doklady Akademii Nauk, Tome 249 (1979) no. 5, pp. 1049-1052. http://geodesic.mathdoc.fr/item/DAN_1979_249_5_a5/